Journal of Applied Mathematics and Physics

Vol.2 No.5(2014), Paper ID 45298, 6 pages

DOI:10.4236/jamp.2014.25021

 

Common Fixed Point Iterations of Generalized Asymptotically Quasi-Nonexpansive Mappings in Hyperbolic Spaces

 

A. R. Khan, H. Fukhar-ud-din

 

Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals, Dhahran, Saudi Arabia
Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals, Dhahran, Saudi Arabia

 

Copyright © 2014 A. R. Khan, H. Fukhar-ud-din et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Khan, A. and Fukhar-ud-din, H. (2014) Common Fixed Point Iterations of Generalized Asymptotically Quasi-Nonexpansive Mappings in Hyperbolic Spaces. Journal of Applied Mathematics and Physics, 2, 170-175. doi: 10.4236/jamp.2014.25021.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.